×

zbMATH — the first resource for mathematics

Quasigroups, nets, and nomograms. (English) Zbl 0135.03601

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aczél, J., Sur LES operations définies pour nombres réels, Bull. soc. math. France, 76, 59-64, (1949) · Zbl 0033.11002
[2] Aczél, J.; Belousov, V.D.; Hosszú, M., Generalized associativity and bisymmetry on quasigroups, Acta math. acad. sci. hung., 11, 127-136, (1960) · Zbl 0090.24301
[3] Aczél, J.; Pickert, G.; Radó, F., Nomogramme, gewebe und quasigruppen, Mathematica (cluj), 2, 25, 5-24, (1960) · Zbl 0102.25801
[4] Blaschke, W., Einführung in die geometrie der waben, Elemente der math. von höh. standp. aus., IV, (1955), Basel-Stuttgart
[5] Blaschke, W.; Bol, G., Geometrie der gewebe, Grundlehren der math. wiss., XLIX, (1938), Berlin · JFM 64.0727.03
[6] Bol, G., Gewebe und gruppen. topologische fragen der differentialgeometrie LXV, Math. ann., 114, 414-431, (1937) · JFM 63.1157.04
[7] Bruck, R.H., A survey of binary systems, () · Zbl 0141.01401
[8] Hosszú, M., Algebrai rendszerekenértelmezett függvényegyenletek. II, M. tud. akad. mat. fiz. oszt. Közleményei, 13, 1-15, (1963)
[9] Kertész, A., Kvázicsoportok, Mat. lapok, 15, 114-162, (1964)
[10] Moufang, R., Zur struktur von alternativkörpern, Math. ann., 110, 416-430, (1935) · JFM 60.0093.02
[11] D’Ocagne, M., Traitéde nomographie, (1921), Paris
[12] Pickert, G., Sechseckgewebe und potenzassoziative loops, (), 245-246
[13] Pickert, G., Projektive ebenen, Grundlehren der math. wiss., LXXX, (1955), Berlin - Göttingen-Heidelberg · Zbl 0066.38707
[14] Radó, F., Ecuaţii funcţionale in legaturaˇcu nomografia, Studiişi cerc. mat. cluj, 9, 249-319, (1958)
[15] Radó, F., Équations fonctionnelles caractérisant LES nomogrammes avec troiséchelles rectilignes, Mathematica (cluj), 1, 24, 143-166, (1959) · Zbl 0091.11601
[16] Radó, F., Eine bedingung für die regularität der gewebe, Mathematica (cluj), 2, 25, 325-334, (1960) · Zbl 0100.35002
[17] Salzmann, H., Topologische projektive ebenen, Math. Z., 67, 436-466, (1957) · Zbl 0078.34103
[18] Thomsen, G., Topologische fragen der differentialgeometrie XII. schnittpunktsätze in ebenen geweben, Abhandl. math. seminar univ. Hamburg, 7, 99-106, (1939) · JFM 55.1014.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.